Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have chest tattoo. Clot near tattoo. Taken Ayurvedic medicine. Could you help?

i had got a tattoo done on my chest on the left side about 1.3 yrs back,since then i have noticed a small clot right next to it,about a month back i observed that the clot had become larger and was a bit painful,i took some ayurvedic medicine and although the pain is over and so the size of the clot,but it still exists,could you please help
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and thanks for writing in
Before saying anything about the treatment I would like to know some detail:
1. Clot increasing in size or not?
2. What is the color of the clot is it black or red?
3. Is it is painful while pressing?
4. Is it movable? Hard or soft?
5. Any other discomfort it is causing for you?

Write back to me with answers to the above said queries. In my opinion FNAC will help you to get to a diagnosis but please consult your doctor before getting to any investigation.
Best Wishes
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor